Another setback...well

Postby Cthompson21 » Wed Jan 30, 2019 8:06 pm

Well life just likes to be surprising so here I am again. Have been going through weed related PAWS going on seven months now and have a problem and I'm wondering if I can get any feedback. I just took an antibiotic Cipro for prostatitis I've had on and off and I finally want to be done with it. Well little did I know one of the side effects is anxiety and insomnia and apparently it can be pretty severe. I didn't think much of it since it's an antibiotic, what harm could it do? But ever since I took one pill about 5 hours ago my anxiety has been very much heightened. Driving down the street is scary now. I'm hoping it goes away but it brings back the memories of when I smoked last summer and started having anxiety that grew and grew until it was debilitating. I'm wondering if PAWS has made me sensitive and I don't plan on taking anymore of the Cipro. But now I feel like I'm having a setback since this anxiety isn't going away, and honestly I'm very scared all my progress will be lost and I will be starting from scratch. Please send thoughts or feedback , I don't know what to do :(
Cthompson21
Full Member
 
Posts: 132
Joined: Mon Aug 13, 2018 12:13 pm
Likes Received: 41


#1

Postby HopefulMe » Wed Jan 30, 2019 8:34 pm

From what I have read and have been going through being stuck with PAWS for almost 11 months is that we are extremely sensitive to stress. So any little thing will set us off and make our symptoms worse and then our symptoms being worse makes everything worse and it's just a vicious cycle. Does your dr know that you're going through PAWS? I dont think all your progress will be lost from one pill. All you can do is give it time and try and do what you would do when you go through your really bad waves. If you dont have to take that stuff then dont. But you should go to your dr and let them know what's going on and see how they could work with you.
HopefulMe
Junior Member
 
Posts: 55
Joined: Sun Dec 23, 2018 5:32 pm
Likes Received: 4

#2

Postby Cthompson21 » Wed Jan 30, 2019 10:41 pm

Thanks @Hopefulme I will not be taking any more of them. I hope one pill won't press reset. I mentioned it to him once he didn't seem to understand why I would be withdrawing from MJ for months. PAWS just doesn't seem to be a thing in the medical community. Yep I am trying to stay positive and time is the answer. I hope this will pass soon :(
Cthompson21
Full Member
 
Posts: 132
Joined: Mon Aug 13, 2018 12:13 pm
Likes Received: 41

#3

Postby HopefulMe » Wed Jan 30, 2019 11:26 pm

Cthompson21 wrote:Thanks @Hopefulme I will not be taking any more of them. I hope one pill won't press reset. I mentioned it to him once he didn't seem to understand why I would be withdrawing from MJ for months. PAWS just doesn't seem to be a thing in the medical community. Yep I am trying to stay positive and time is the answer. I hope this will pass soon :(

You should find a dr that's more supportive. When I started with this BS my dr was the first one to tell me what I was going through and how I was going to be like this for a while. She had seen it many times before n isnt about supporting MJ. It wont press reset maybe just make you feel uncomfortable but I doubt you will start all over. Go out for a walk when its darker. N try and watch a comedy or kids movie. Staying positive is all we can do but man is it a struggle......
HopefulMe
Junior Member
 
Posts: 55
Joined: Sun Dec 23, 2018 5:32 pm
Likes Received: 4

#4

Postby leavepawsbehind » Thu Jan 31, 2019 12:46 am

I've been sick once during PAWS back in October and it was a pretty strange experience. I had a fever, head cold, etc. But in addition, I had a bunch of the old withdrawal symptoms reappear and disappear in step with the fever and cold. Hasn't happened again since. I'm pretty sure PAWS amplifies anything disruptive your body is experiencing.
leavepawsbehind
Junior Member
 
Posts: 72
Joined: Mon Jul 02, 2018 7:46 pm
Likes Received: 22

#5

Postby HopefulMe » Thu Jan 31, 2019 2:39 am

:cry: Yeah I have been sick too and man it sucked. And on top of it got my monthly visitor all at once. I was a f***ing mess. N I was doing ok not great but ok and then smack a super bad wave hit me then I got sick n then my period. I have been dealing with everything a little over a week....but i didnt take any cold medicine i was too scared to. I just took aleve. Yeah its like a vicious cycle. One thing makes the other worse and it just goes in a circle.
HopefulMe
Junior Member
 
Posts: 55
Joined: Sun Dec 23, 2018 5:32 pm
Likes Received: 4

#6

Postby Cthompson21 » Tue Feb 05, 2019 12:40 pm

Another little update. I got on a different antibiotic, I'm still anxious but i don't think its giving me the intense anxiety the Cipro gave me. Maybe it's in my head now, but I feel like I got set back a month or two. Hopefully three weeks of this new stuff doesn't drive me back any more. Seems like antibiotics mess with the bacteria in your gut which directly affects neurotransmitters, Im taking this new one with lots of yogurt to hopefully avoid that problem. It is very frustrating though.

Good news is that it made me realize how much I recovered in the past six months. I read somewhere drug recovery is like watching children grow, you don't realize how your kids are growing until you see how much other kids have grown. I was doing so well, taking on more jobs, dealing with symptoms best I could. I'm getting some writing published which I never thought I would be able to do with all this mess, and now that the anxiety is back and I'm struggling I have something to compare my previous state with. I'm almost thankful this happened (but I would be happier if it didn't) because now I have more of an idea of how to tackle recovery. Still dealing with dreams that are bad and bad sleep but I feel more positive as more time passes. And the DP is virtually nonexistent! That was hell going through and hopefully it doesn't return, maybe it will, but now I know it will fade. I still have a lot of work to do with this anxiety still hanging over my head :( but I can say with confidence things have improved! And I know they will again. Keep holding on if you're in the hellfire of starting out, you will improve! Much love to all.
Cthompson21
Full Member
 
Posts: 132
Joined: Mon Aug 13, 2018 12:13 pm
Likes Received: 41



Return to Addictions